Please use this identifier to cite or link to this item:
Title: Inequalities for the vibrating clamped plate problem
Authors: Mchale, K. P.
Ufuktepe, Ünal
Keywords: Inequalities (Mathematics)
Biharmonic equations
Issue Date: 2001
Publisher: TUBITAK
Source: Mchale, K. P., and Ufuktepe, Ü. (2001). Inequalities for the vibrating clamped plate problem. Turkish Journal of Mathematics, 25(2), 283-298.
Abstract: We study the eigenvalues of the vibrating clamped plate problem. We have made improvements on the bounds of the ratios of the eigenvalues of the biharmonic operator (clamped plate) using the methods of Payne, Polya, and Weinberger. The difference in our proof lies mainly with the trial functions and the orthogonality arguments. While Payne, Polya, and Weinberger and Hile and Yeh project away components along u1, u2,...,uk to meet the orthogonality conditions, we use a translation/rotation argument to meet these conditions.
ISSN: 1300-0098
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
4541.pdfMakale141.88 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Mar 20, 2023


checked on Mar 20, 2023

Google ScholarTM


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.